# SDR WX0A2016032373111

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 33,050 hours, 19,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C244993000
- Part serial: H0170
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT AFTER LANDING, AFTER ENGAGING MANUAL BRAKING, ALLOWED AUTO BRAKES LO TO SLOW ACFT TO 60 KTS.  BRAKES STARTED SLIPPING AT APPROX 48 KTS GND SPEED DOWN TO ABOUT 15 KTS GND SPEED.  R & R SELECTOR VLV ALT BRAKE IAW AMM 32-42-11*-PB 40.  OPERATIONS CHECKED NORMAL, NO LEAK NOTED.  R & R LT NR 1 & LT 2 TACH GENERATOR IAW AMM 32-42-57-PB401.  PERFORMED FUNCTIONAL TEST OF TACHOMETERS IAW AMM 32-42-00-720, TEST FAILED.  SEE LOG PAGE 635464 FOR FUNCTIONAL CHECK, PN & SN C20105000-2, 51573 & 51577.  FUNCTIONAL TEST REQUIRED FOR TACH GENERATORS NR 1 & NR 2, REF L/P 635463.  DUE TO FAILED CHECK, PERFORMED FUNCTIONAL TEST OF TACH GENERATORS 1 & 2 IAW AMM 32-42-00-720.  FUNCTIONAL CHECKED GOOD.
